# SDR CALA2023040401041

- Difficulty date: April 4, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N87527
- Make and model: Boeing 737-8
- Aircraft serial: 38701
- Aircraft time: 41,095 hours, 13,960 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Anti-Ice Valve
- Part number: 32156185
- Part serial: 6603
- Condition: Unknown
- Location: Eng 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CB ENG1 ENG AND WING CONTROL CB TRIPPED FOUND LOOSE WIRE ON VALVE. REMOVED AND REPLACED VALVE PER AMM 30-21-11. NO LEAKS NOTED VALVE OPS CHECKED NORMAL ON GROUND. PARTS USED:  29-3021-9-0002,QTY :1 ADD EMP:U255846,U149559 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1850533  SN OFF 6603 VALVE, ANTI-ICE  OFF 29-3021-9-0002 6603 ON 29-3021-9-0002 8500
